I've always suffered from binge eating. 3 months ago I tried Meridia, and it was wonderful. I do not like to take medicines...therefore I stopped taking Meridia, but sometimes I take one for a few days when I believe I'm eating too much....but as soon as i stop taking it, I go back to the same old habits. Do you know of something similar that I can take w/o the same side effects...mainly increased heart beats
All of the appetite suppressant drugs will increase your heart rate...it's your cravings and appetite that are the problem, and what most people have a hard time understanding is that cravings are created by your brain out of the stresses in your life...stress becomes hunger..it's like a switch...until you have a full understanding of exactly how that works for you, you won't be able to control your hunger or binges....go to www.shrinkyourself.com and find out more about that.
Weight loss meds and fads don't work long-term. Once you stop taking them, etc you regain the weight. In order to lose weight and keep it off you will need to change your behavior and thinking. My advice would be to put your energy into understanding why you overeat. Dr Gould has some programs available for that. You could check out his recent blog entry by clicking on the expert activity part on the right of your screen. Or visit another of his sites at: shrinkyourself.com which has a lot of useful info.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.